# SDR ASAA2023101945751

- Difficulty date: October 19, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 62,283 hours, 18,562 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Part number: 66087
- Part serial: 660874513
- Condition: Faulty
- Location: #1 Engine
- Part time: 47,605 hours, 14,014 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYD ENG 1 A LOW PRESS LIGHT ON. HYD A QUANTITY DECREASED TO 20%. GROUNDED - YES. REMOVED RETURN FILTER ELEMENT HYDRAULIC SYST "A" PER AMM 29-11-61-000-801 UP TO STEP 2D PARAGRAPH 4. MP80017HYD ENG 1 A PUMP (EDP) REMOVED AND INSTALLED PER AMM 29-11-11 SD 14146.1 C/B (B15) AT PANEL P6-2 CLOSED. ACCOMPLISHED HYDRAULIC SYSTEM A FLUSHING PER AMM 29-11-11-170-801, #1/ SYSTEM A ENGINE DRIVEN PUMP AND HYD.SYSTEM A FILTERS LEAK CHECK & OPS TEST GOOD. MIG-2C S/N# 40-0053199 CLOSED. REF. L/P# 60735810 & L/P# 60735811 FOR PLT DEFERRALS OF SYSTEM A HYDRAULIC FILTERS.
